# SDR UALA2012060103053

- Difficulty date: May 31, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 51,243 hours, 18,949 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740043
- Part serial: 526
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW IS SHATTERED ON OUTER LAYER.  CAPTAINS' WINDOW REPLACED.
